# SDR UALA2013030701385

- Difficulty date: March 7, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 58,355 hours, 16,317 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 503111
- Part serial: 7
- Condition: Malfunctioned
- Location: Audio Control
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 AUDIO SELECTOR PANEL HAS BLEED THREW.  LOUD 400 HZ TONE IN FIRST OFFICER`S HEADSET ANYTIME AISLE STAND BACKLIGHTING IN ON AT ANY LEVEL.  REPLACED F/O AUDIO CONTROL PANEL IAW AMM, OPS CHECKED GOOD.
